# SDR HALA2011070400304

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 16,208 hours, 39,140 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION OUT OF DEPARTURE, LT MAIN GEAR RED ( UNSAFE INDICATION) CAME BACK TO DEPARTURE.  RETRACTION CHECK IAW MM 32-30-00, LT MAIN GEAR LIGHTS GOOD.  SECURITY AND CONDITION OK.  ADJUSTMENT AND TEST OF LT-MLG UP LATCH PROX SENSOR GOOD IAW AMM 32-61-00.
